# SDR SWAA2020093019270

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 73,056 hours, 43,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0426F
- Condition: Disengaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE LATCH ASSY DISENGAGED.  R & R FWD ENTRY DOOR SLIDE, IAW WORK INSTRUCTION 725-61-06 ICT 551469 P/N OFF/ON 63550-101 S/NOFF 0426F, S/NON 0285F.
